A priori bounds for generalized solutions of second-order elliptic and parabolic equations
Doklady Akademii Nauk, Tome 150 (1963) no. 4, pp. 748-751
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_150_4_a10,
author = {S. N. Kruzhkov},
title = {A priori bounds for generalized solutions of second-order elliptic and parabolic equations},
journal = {Doklady Akademii Nauk},
pages = {748--751},
year = {1963},
volume = {150},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_150_4_a10/}
}
S. N. Kruzhkov. A priori bounds for generalized solutions of second-order elliptic and parabolic equations. Doklady Akademii Nauk, Tome 150 (1963) no. 4, pp. 748-751. http://geodesic.mathdoc.fr/item/DAN_1963_150_4_a10/